Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Meromorphic functions which cluster on the boundary


Author: Michael R. Cullen
Journal: Proc. Amer. Math. Soc. 23 (1969), 588-589
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1969-0252646-4
MathSciNet review: 0252646
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Cargo, Some geometric aspects of functions of Hardy class $ {H^p}$, J. Math. Anal. Appl. 7 (1963), 471-174. MR 0155979 (27:5912)
  • [2] E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Univ. Press, New York, 1966. MR 0231999 (38:325)
  • [3] G. T. Whyburn, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1964. MR 0165476 (29:2758)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0252646-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society